# SDR USAA2011122300003

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 54,403 hours, 7,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1524109
- Part serial: AA1676
- Condition: Defective
- Location: L1 Door
- Part time: 39,313 hours, 5,566 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SCHEDULED PARTS CHANGE FOR P/N 33-2561-9-0009S/N 1676 SLIDE, RAFT L1/R1&L4/R4 POSITION L1 LEFT 1 NHA POSITION L1 LEFT 1.  MAINTENANCE REPL'D L1 DOOR EVAC SLIDE PER J/C 33L20025001.  SLIDE WOULD NOT DEPLOY.  CONNECTOR FOR LIGHTS STAYED CONNECTED TO AC AND SLIDE, DID NOT INFLATE MANUALLY EITHER.
